Infection following cataract surgery is very uncommon but can be serious. There may be decrease in vision and the eye may become red and painful. This is an emergency, and you must contact your ophthalmologist immediately.Inflammation of the eye is called uveitis. The eye may become red and aching. This can be treated with drops.
My fathers age is 71. Eye specialists have asked to do left eye cataract surgery. I have following queries: 1. How complicated is the surgery? 2. How long does it take? 3. How many days hospitilisation is required? 4. Post operation how many days care is required? 5. What is the success rate of cataract operation? 6. How much are the charges for the surgery in indian rupees. 7. We stay in pimpri chinchwad, pune, india. Who is the best doctor in this area so that we can do the surgery from him? 8? I have oriential insurance policy for my father. Does this insurance company pay for cataract surgeries?
I am anxious about having cataract surgery. I have been told it is a very simple procedure and I will be fine. After reading reviews on here I am scared of the side effects they talk about. I had a friend that had the surgery and she did great. No side affects at all.
Sir my mother underwent cataract operation on 18 Feb,2010 and some nerve is causing severe pain just 3-4 days after that and most of the diagnosis done so far shows everything normal, eye sight too normal but she has continously acute pain and is unable to take any medicine either.
My mother who had a cataract operation in both eyes within 7 days had taxim-200 2 caps twice daily for 5 days each and today was the last day of having the medicine. She is having lose motion and the doctor has asked to have becelac-hp. What should be the dosage of becelac-hp ?
I have angioedema, however, the redness, itching and discomfort I have been experiencing for the past week is growing worse and is only located on the outsides of both underarms. I take doxepin for the angioedema. I have been using three new prescription eye drops for cataract pre/post op: 1. Gatifloxacin 2. Lotemax and 3. Prolensa (my next op is 6/30/14 for my right eye). This new condition only began after my first cataract surgery on 6/16/14 and kept me awake most of last night. I am using neosporone on both sites. Thank you for any information you might offer. CW
My mother an 80-year-old, weighs around 58 kg, had some numbness in her right lower extremities. Our PCP checked her BP and it was 190/90. My mother does not have any history of hypertension or diabetes, does not have any chest pain or shortness of breath. No fever or chills. She is very active and involve in all daily routine activities normally. Our PCP suggested to take amlodipine besylate 5 mg once daily. After she took her first dose of 5 mg, she feels little fatigue. Just what I want to know is, whether mild lower-extremity numbness is due to high systolic 190 though diastolic reading is 90. Is it safe to continue with calcium channel blocker or should go to some other medication. What are the risk factors? I will take her to my PCP in 3-4 days and get her BP checked. My mother is purely vegetarian, drinks 2-3 coffee per day, otherwise, normal with vitals and physical. Cataract operation two years back with lens. She does not take any other medications. Please suggest whether she should continue with this medication.
I had cataract surgery just a little over 3 weeks ago in my left eye. The next day I noticed a "shadow" in the corner of that eye. My eye doctor said that's very common and usually clears up in 2-3 months. However, aside from this shadow, I have...
I'm a 57 year old female with minor cataracts in both eyes. I was advised to wait till the cataracts mature for surgery. I have short-sightedness (myopia). However, I now use low-level glasses for reading. I have hypertension and take 50 mg of...
Hoping for some counsel from a certified opthamologist. The following has happened several times over the last few weeks. If I wake up around 3 in the morning to go the bathroom (pretty bright light in the bath), and then return to the bedroom...
hi!!! I had a cataract operation recently Doctor gave me some antibiotics. After having antibiotics for 2-3 days i started experiencing some trouble in my food pipe.i was not able to swallow my food and the problem became acute....and I started experiencing acidity.. i approached the doctor again and he advised me not to take the antibiotics & prescribed me for ultrasound .All the reports in ultrasound are alright but it showed the swelling in the foodpipe?????Plz tell me wat to do now??? Age 80 Female